# SDR CA071214004

- Difficulty date: December 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,361 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON DESCENT, WHEN FLAP SELECTED FROM 0 DEG TO 8 DEG. FLAPLESS LANDING CARRIED OUT WITHOUT FURTHER INCIDENT. TROUBLESHOOTING IN PROGRESS. WILL UPDATE WHEN MORE INFORMATION IS AVAILABLE (TC NR 20071214004)
